# SDR SIMA20170615015

- Difficulty date: June 15, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,877 hours, 38,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 EMERGENCY LIGHT STRIP HAS BROKEN WIRES.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12.
